# SDR DALA2024082708485

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 32,926 hours, 4,176 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 02 MASK DROPPED 58A. CORRECTIVE ACTION: SECURED PSU PANEL AT SEAT 58A. REF A330 AMM 35-20. OK FOR SERVICE. (5888652)
